Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 201, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 22, 2013, 8:36 PM MDT for 4 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 8:36 PM MDT (02:36 UTC)
- Expired
- Jun 22, 2013, 9:15 PM MDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 4:56 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3186 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 28.0
The text
As transmitted, in the capitals the NWS used until 2016.
714
WUUS53 KLBF 230236
SVRLBF
NEC005-075-091-117-230315-
/O.NEW.KLBF.SV.W.0201.130623T0236Z-130623T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM MDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 915 PM MDT/1015 PM CDT/
* AT 832 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARTHUR...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARTHUR...SAND PUDDIN LAKE...BUCKTAIL LAKE...SPRING VALLEY LAKE...
GREEN LAKE...THREE MILE LAKE...LENA...BUCKTAIL...CALORA...COGILL
LAKE...DIAMOND BAR LAKE...FLATTS...SAND BEACH LAKE...EAST CODY
LAKE...BIG LAMUNYON FLATS AND SCHNICK LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 111 AND 143.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 10198 4195 10134 4145 10104 4140 10141
4139 10198
TIME...MOT...LOC 0236Z 246DEG 27KT 4158 10172
HAIL...1.00IN
WIND...60MPH
$$
POWER2 follow-up statements
977
WWUS53 KLBF 230249
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SAT JUN 22 2013
NEC005-075-091-117-230315-
/O.CON.KLBF.SV.W.0201.000000T0000Z-130623T0315Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
849 PM MDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT
COUNTIES UNTIL 915 PM MDT/1015 PM CDT/...
AT 846 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARTHUR...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUCKTAIL LAKE...SPRING VALLEY LAKE...GREEN LAKE...THREE MILE LAKE...
BUCKTAIL...LENA...CALORA...COGILL LAKE...DIAMOND BAR LAKE...FLATTS...
SAND BEACH LAKE...EAST CODY LAKE...BIG LAMUNYON FLATS AND SCHNICK
LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 111 AND 142.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 10198 4195 10134 4145 10104 4140 10141
4139 10198
TIME...MOT...LOC 0249Z 246DEG 27KT 4162 10160
HAIL...1.00IN
WIND...60MPH
$$
POWER980
WWUS53 KLBF 230315
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT SAT JUN 22 2013
NEC005-075-091-117-230324-
/O.EXP.KLBF.SV.W.0201.000000T0000Z-130623T0315Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
915 PM MDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR ARTHUR...WESTERN MCPHERSON...
SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES WILL EXPIRE AT
1015 PM CDT/915 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT.
LAT...LON 4174 10198 4195 10134 4145 10104 4140 10141
4139 10198
TIME...MOT...LOC 0314Z 246DEG 27KT 4170 10137
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:23 PM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 22, 5:23 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 623 PM CDT SAT JUN 22 2013 .SYNOPSIS... ISSUED AT 402 PM CDT SAT JUN 22 2013 THE UPPER LEVEL TROUGH IN THE PACIFIC NORTHWEST HAS PROGRESS FURTHER EAST...TOWARDS THE CENTRAL/NORTHERN ROCKIES...WITH THE UPPER LOW INTO CANADA. SOUTHWEST FLOW AHEAD OF THE TROUGH CONTINUES OVER THE HIGH PLAINS. LAST NIGHTS CONVECTION HAS PUSHED THE NEARLY STATIONARY BOUNDARY A LITTLE FURTHER SOUTH...HOWEVER IT HAS SLOWLY RETURNED NORTHWARD THE LAST FEW HOURS. TEMPS SOUTH OF THE BOUNDARY ARE IN THE 90S...NORTH IN THE 70S AND LOW 80S. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 402 PM CDT SAT JUN 22 2013 ANOTHER ACTIVE NIGHT IS EXPECTED. MID LEVEL DISTURBANCE MOVING ACROSS THE ROCKIES WILL PUSH ONTO THE HIGH PLAINS THIS EVENING...AND WILL BE ONE OF THE FOCAL POINTS FOR THUNDERSTORMS. THE NEARLY STATIONARY BOUNDARY WILL BE A SECOND FOCUS POINT...ESPECIALLY WITH THE AID OF THE LL JET. MANY AREAS LAST NIGHT SAW ANYWHERE FROM A QUARTER TO 1.50 INCHES...ALTHOUGH A FEW LOCALIZED REPORTS OF MORE THAN 2 INCHES WERE RECEIVED. EXPECTATION IS FOR SIMILAR RAINFALL AMOUNTS...HOWEVER IF ANY TRAINING DEVELOPS THIS WILL HAVE TO BE WATCHED. BY MORNING THE ACTIVITY SHOULD BE DIMINISHING AND/OR PUSHING EAST. WILL ALSO SEE THE MORNING/AFTERNOON HIGH LEVEL SMOKE WHICH WILL BRING FOR ANOTHER YELLOWISH TINT TO THE SUNRISE. THE BOUNDARY WILL LIKELY BE PUSHED SOUTH AGAIN FROM THE CONVECTION. THIS WILL CREATE SOME DIFFICULTY FOR TOMORROWS CONVECTIVE FORECAST. MEANWHILE ANOTHER UPPER LEVEL DISTURBANCE WILL PUSH EAST. CURRENT THOUGHT IS THE BOUNDARY WILL RETURN NORTH DURING THE AFTERNOON...HOWEVER ATMOSPHERE WILL LIKELY REMAIN CAPPED THROUGH MID AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 402 PM CDT SAT JUN 22 2013 THE FRONT DRAPED ACROSS NEBRASKA FROM NORTHEAST TO TO SOUTHWEST WILL AGAIN BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY EVENING. STORMS INITIATING OVER THE HIGHER TERRAIN WILL TRACK ALONG THE SURFACE BOUNDARY INTO SOUTHWEST NEBRASKA. WITH CONVECTIVE POTENTIAL ENERGY AT OR ABOVE 3000J/KG...STRONG UPDRAFTS ARE EXPECTED. LOW LEVEL SHEAR SHOULD BE SUFFICIENT TO PRODUCE ROTATION. THE MEAN WIND OVER THE STORM DEPTH IS LIKELY TO BE PRETTY LOW...SO HEAVY RAIN ACCUMULATIONS ARE LIKELY WITH STORMS. DEEP SHEAR OF 40-50KT IN WESTERN NEBRASKA AND NORTHEAST COLORADO WOULD ALSO SUPPORT SUSTAINED UPDRAFTS. WITH HIGH THETA-E CONTINUING OVER NEBRASKA MONDAY ALONG THE SURFACE BOUNDARY...STRONG THUNDERSTORMS ARE AGAIN POSSIBLE. ON TUESDAY...DRY AIR IS EXPECTED TO PUSH THE HIGH THETA-E OVER TO IOWA AND EASTERN NEBRASKA LEAVING A BREAK IN THE STORMY PATTERN FOR CENTRAL AND WESTERN NEBRASKA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 622 PM CDT SAT JUN 22 2013 MAIN CONCERN OVER THE NEXT 24 HOURS IS FOCUSED ON THUNDERSTORMS OVERNIGHT. LOCALLY GUSTY WINDS ARE LIKELY WITH ANY THUNDERSTORM...ALSO EXPECT A BRIEF REDUCTION IN VISIBILITY FOR MODERATE TO HEAVY RAIN. HAVE TRIED TO TIME MOST LIKELY IMPACT TIME INTO THE TAF...HOWEVER WILL NEED TO MONITOR CLOSELY. THUNDERSTORM ACTIVITY SHOULD DIMINISH OVERNIGHT WITH VFR CONDITIONS BY MORNING. STILL HAVE SW FLOW ALOFT AND WILL LIKELY HAVE SOME SMOKE OVERHEAD IN THE MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...SPRINGER AVIATION...ROBERG
Hazardous weather outlook, Jun 22, 3:05 PM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 405 PM CDT SAT JUN 22 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-232115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 405 PM CDT SAT JUN 22 2013 /305 PM MDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM TONIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER DURING THE EVENING HOURS...AN ISOLATED TORNADO IS POSSIBLE...ESPECIALLY ACROSS THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT LINGERS INTO SUNDAY AND MONDAY. A SEMI STATIONARY BOUNDARY WILL REMAIN OVER THE CENTRAL PLAINS IN THE NEAR TERM AND BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY. ON TUESDAY A STRONGER UPPER LEVEL DISTURBANCE MOVES EAST. THE DISTURBANCE WILL HELP PUSH THE FRONTAL BOUNDARY EAST TO BRING DRIER CONDITIONS THROUGH FRIDAY AS THE UPPER RIDGE REDEVELOPS OVER THE WESTERN ROCKIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 22, 7:18 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 818 PM CDT SAT JUN 22 2013 NEZ004-022-056-230200- DEUEL NE-GARDEN NE-SHERIDAN NE- 718 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN...WESTERN GARDEN AND NORTHWESTERN DEUEL COUNTIES UNTIL 800 PM MDT... AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF ALLIANCE TO 15 MILES WEST OF LISCO TO 38 MILES NORTHWEST OF TWIN BUTTES...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... ANTIOCH AND MILES LAKE AROUND 740 PM MDT. TRALNOR LAKE AND RICHARDSON LAKE AROUND 745 PM MDT. LAKESIDE AND LISCO AROUND 755 PM MDT. MUMPER...PATTERSON LAKE...CRESCENT LAKE NWR...SUGAR LOAF HILL... DOGTOWN FLATS AND HERMAN LAKE AROUND 800 PM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 120. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 22, 7:59 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 759 PM MDT SAT JUN 22 2013 NEZ022-023-035-057-230245- ARTHUR NE-GARDEN NE-GRANT NE-KEITH NE- 759 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...NORTHWESTERN KEITH...SOUTHWESTERN GRANT AND GARDEN COUNTIES UNTIL 845 PM MDT... AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF LAKESIDE TO 7 MILES NORTHEAST OF LODGEPOLE...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OSHKOSH... LEWELLEN... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... BLUEWATER BATTLEFIELD STATE HISTORICAL PARK... ASH HOLLOW STATE HISTORICAL PARK... CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 123. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 22, 8:01 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 801 PM MDT SAT JUN 22 2013 NEZ004-094-230245- SHERIDAN NE-WESTERN CHERRY NE- 801 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHERN SHERIDAN COUNTIES UNTIL 845 PM MDT... AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF ANTIOCH TO ELLSWORTH...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELLSWORTH... BINGHAM... SMITH LAKE STATE WILDLIFE MANAGEMENT AREA... DIPPING VAT MEADOW... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 132. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 174. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 22, 8:09 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 909 PM CDT SAT JUN 22 2013 NEZ005-094-230245- EASTERN CHERRY NE-WESTERN CHERRY NE- 909 PM CDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 945 PM CDT/845 PM MDT/... AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS NEAR BROWNLEE...EXTENDING NORTH TO THE SOUTH DAKOTA BORDER. THESE STORMS ARE MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CROOKSTON... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 216 AND 222. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 193. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 22, 8:13 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 913 PM CDT SAT JUN 22 2013 NEZ059-071-230300- FRONTIER NE-LINCOLN NE- 913 PM CDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND NORTHWESTERN FRONTIER COUNTIES UNTIL 1000 PM CDT... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 13 MILES SOUTHWEST OF CURTIS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CURTIS... MAYWOOD... WELLFLEET... MOOREFIELD... HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 32 AND 57. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 22, 8:34 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL MAYWOOD 40.66N 100.62W
06/22/2013 E0.88 INCH FRONTIER NE LAW ENFORCEMENT
&&
KNUTSVIGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:14 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 46 min |
| Jun 22, 8:37 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 38 min |
| Jun 22, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 49 min |
| Jun 22, 9:09 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 36 min |
| Jun 22, 9:18 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 42 min |
| Jun 22, 9:49 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 41 min |
| Jun 22, 9:55 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 50 min |
| Jun 22, 9:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 48 min |
| Jun 22, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 40 min |
| Jun 22, 10:25 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 50 min |
| Jun 22, 10:30 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 45 min |
| Jun 22, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 22, 10:50 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Rock | 40 min |
| Jun 22, 10:54 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 22, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 40 min |
| Jun 22, 11:24 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 51 min |
| Jun 22, 11:33 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 42 min |
| Jun 22, 11:45 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.